# SDR ASOA2013082608911

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 19,028 hours, 18,043 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0355
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWERED GEAR HANDLE FOR LANDING, RECEIVED GEAR DISAGREE WARNING.  BOTH MAIN GEAR FAILED TO EXTEND.  RAN QRH.  MANUAL EXTENSION SUCCESSFUL, EMERGENCY ACTIONS,   R & R MLG EXTENTION AND RETRACTION SELECTOR VLAVE IAW AMM 32-32-10 AND IPC 32-32-10, FIG 1 ITEM 30.  OPS CHECKS AND FUNCTIONAL CHECK GOOD ACFT OK FOR SVC, ALL RII COMPLIED IAW GMM 3-3.
